What causes fast heart beat while on Isosorbide Mononitrate?
I started taking isosorbide mononitrate 30 mg low dose. I am also on low dose of beta blockers and blood pressure meds. When I take nitro I get very cold and during the night I started to have faster heart beat. Is this normal I know that headache is?
These are due to side effects of Isosorbide mononitrate. Isosorbide mononitrate is a nitrate vasodilator used to treat angina pectoris. Its most common side effects include headache, dizziness, skin warmth, hot flashes, nasal congestion (which can mimic like cold), and increased or irregular heart beats. There is nothing to worry about these side effects as they will subside over a period of time. You may visit your treating doctor for possible increase in the dose of beta blocker so as to reduce the increased or irregular heart beats.
Hope this will help. Let me know if I can assist you further. A feedback is appreciated.
Regards, Dr. Mohammed Taher Ali
I find this answer helpful
2 Doctors agree with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]